# SDR ASAA9880231

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 15K CHECK, FUSELAGE SKIN AT AFT LAVATORY SERVICE DOOR CUT OUT WAS FOUND CHAFED THROUGH.  REPAIRED IAW ASA EA 5330-01351.  (M)
